×

On a generalization of the “div-curl lemma”. (English) Zbl 1139.35379

Summary: We present a generalization of the div-curl lemma to a Banach space framework which is not included in the almost existing generalizations. An example is shown where this generalization is needed.

MSC:

35L65 Hyperbolic conservation laws
35B05 Oscillation, zeros of solutions, mean value theorems, etc. in context of PDEs
PDF BibTeX XML Cite
Full Text: Euclid

References:

[1] L. Tartar: Compensated compactness and applications to partial differential equations ; in Nonlinear Analysis and Mechanics: Heriot-Watt Symposium IV , Pitman, Boston, Mass, 1979, 136–212. · Zbl 0437.35004
[2] L.C. Evans: Weak Convergence Methods for Nonlinear Partial Differential Equations, CBMS Regional Conference Series in Mathematics 74 , Published for the Conference Board of the Mathematical Sciences, Washington, DC, 1990. · Zbl 0698.35004
[3] I. Gasser and P. Marcati: A quasi-neutral limit in the hydrodynamic model for charged fluids , Monatsh. Math. 138 (2003), 189–208. · Zbl 1038.35069
[4] C.E. Kenig: Harmonic Analysis Techniques for Second Order Elliptic Boundary Value Problems, CBMS Regional Conference Series in Mathematics 83 , Published for the Conference Board of the Mathematical Sciences, Washington, DC, 1994. · Zbl 0812.35001
[5] J.W. Robbin, R.C. Rogers and B. Temple: On weak continuity and the Hodge decomposition , Trans. Amer. Math. Soc. 303 (1987), 609–618. JSTOR: · Zbl 0634.35005
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.